# SDR IPXA2019071644527

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 27,184 hours, 18,793 cycles
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING TAXI ONTO RNWY 22 AT STN, #1 (LEFT SIDE ) ENG EXPERIENCED AN UNCOMMANDED SHUT DOWN.TEST 15, FUEL CONTROL TEST C/W IAW AMM 71-00-00-735-328-O00, NO FAULTS NOTED.
